Differenzengeometrie der infinitesimalen Flächenverbiegung.

Robert Sauer

Monatshefte für Mathematik (1954)

  • Volume: 57, page 177-184
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Sauer, Robert. "Differenzengeometrie der infinitesimalen Flächenverbiegung.." Monatshefte für Mathematik 57 (1954): 177-184. <http://eudml.org/doc/176921>.

author = {Sauer, Robert},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry Euclidean spaces},
pages = {177-184},
title = {Differenzengeometrie der infinitesimalen Flächenverbiegung.},
url = {http://eudml.org/doc/176921},
volume = {57},
year = {1954},

AU - Sauer, Robert
TI - Differenzengeometrie der infinitesimalen Flächenverbiegung.
JO - Monatshefte für Mathematik
PY - 1954
VL - 57
SP - 177
EP - 184
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/176921
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.